New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Denjski
Regular Member


Date Joined Aug 2008
Total Posts : 105
   Posted 7/23/2009 6:12 PM (GMT -6)   
Hello everyone. I've been feeling pretty well for a long time now. I was lucky enough to find out that by taking stool softeners and sennosides, (Ex-Lax), a natural vegetable stimulant, my BM actually became comfortable, and reliable.. Its just that every so often I'll get a mucus flow. A few hours after the BM mucus will flow out my butt, as hard as I try to clinch, it just flows. I get very little warning, and after it happens, I feel OK... If the mucus flow is the result of what I'm taking, I don't care!! It can be very annoying at times but it is infinitely better than what I was going through before I started on the sennoside/softener...anybody else?
It seemed like a good idea at the time

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, March 26, 2017 2:54 PM (GMT -6)
There are a total of 2,782,165 posts in 305,747 threads.
View Active Threads


Who's Online
This forum has 152073 registered members. Please welcome our newest member, Annettie.
444 Guest(s), 11 Registered Member(s) are currently online.  Details
notsosicklygirl, gmoose2, pattygirl, magoo2, Sean.scott256, maeri554, still_living, Lani1, NotQuiteAntonio, Worried Guy, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer